# SDR DALA2021081704776

- Difficulty date: August 13, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N355DN
- Make and model: Airbus A321-211
- Aircraft serial: 8359
- Aircraft time: 7,974 hours, 3,499 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Access Door
- Condition: Missing
- Location: Lav Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV PANEL ACCESS DOOR IS MISSING. LAV SERVICE DOOR SECURED WITH SPEED TAPE. C/W REP. CHECK BY REMOVING TAPE & RE-APPLYING FOR LAV SVC. OK TO CONTINUE ON CDL. (LP# 7960998)
